# SDR REXA2021090300691

- Difficulty date: July 5, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC6703420423
- Condition: Corroded
- Location: Bs 169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 169 BULKHEAD ON GLIDESLOPE ANTENNA MATING SURFACE REQUIRES REMOVAL AND EVALUATION. REPAIRED FS169 BULKHEAD ON GLIDESLOPE ANTENNA MATING SURFACE. IAW MHIRJ REO#690-53-11-1345
